# SDR UPS08M53379

- Difficulty date: September 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DENT AND CRACK DAMAGE FOUND ON FUSELAGE SKIN AT STA 1741 TO STA 1761 L LT, LONGERON 38 AND 39.  DAMAGED AREA TRIMMED OUT, LENGTH = 12" X WIDTH = 5.5" AND REPAIRED AS PER SRM 53-20-00 FIG 2, VOL I, REV 40, AND UPS EO MD11-5330-18894C.
